Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 11, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at May 19, 2013, 5:18 PM CDT for 4 counties in Wisconsin. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2013, 5:18 PM CDT (22:18 UTC)
- Expired
- May 19, 2013, 6:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Twin Cities, MN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dunn County, WI, Pepin County, WI, Pierce County, WI, Saint Croix County, WI
The radar
The Minneapolis radar (KMPX), 121 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 5:40 PM CDT | TSTM WND DMG | Baldwin, WI | THREE INCH DIAMETER BRANCHES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 1:10 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.3 hours before the alert went out and 314 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 65 J/kg
- Mixed-layer CIN
- -210 J/kg
- Mixed-layer LCL
- 924 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
148
WUUS53 KMPX 192218
SVRMPX
WIC033-091-093-109-192300-
/O.NEW.KMPX.SV.W.0011.130519T2218Z-130519T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
518 PM CDT SUN MAY 19 2013
THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DUNN COUNTY IN WEST CENTRAL WISCONSIN...
NORTH CENTRAL PEPIN COUNTY IN WEST CENTRAL WISCONSIN...
NORTHEASTERN PIERCE COUNTY IN WEST CENTRAL WISCONSIN...
EASTERN ST. CROIX COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 600 PM CDT
* AT 514 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM ELLSWORTH TO 10 MILES NORTHWEST OF DURAND TO 9
MILES SOUTHWEST OF DURAND...AND MOVING NORTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
DURAND...MENOMONIE...ELMWOOD...MARTEL...SPRING VALLEY...EAU
GALLE...WOODVILLE...HERSEY...WILSON...KNAPP...GLENWOOD CITY...
DOWNING...EMERALD...BOYCEVILLE...FOREST...WHEELER...CONNORSVILLE...
TAINTER LAKE AND COLFAX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4459 9195 4459 9201 4476 9212 4482 9243
4521 9227 4521 9199 4518 9186 4494 9167
TIME...MOT...LOC 2218Z 203DEG 46KT 4481 9239 4475 9212
4456 9202
HAIL...<.75IN
WIND...60MPH
$$1 follow-up statement
667
WWUS53 KMPX 192236
SVSMPX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
536 PM CDT SUN MAY 19 2013
WIC093-192246-
/O.CAN.KMPX.SV.W.0011.000000T0000Z-130519T2300Z/
PIERCE WI-
536 PM CDT SUN MAY 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN PIERCE COUNTY IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.
LAT...LON 4459 9195 4459 9201 4477 9210 4485 9213
4486 9215 4486 9241 4521 9227 4521 9199
4518 9186 4494 9167
TIME...MOT...LOC 2236Z 203DEG 46KT 4502 9226 4496 9199
4477 9189
$$
WIC033-091-109-192300-
/O.CON.KMPX.SV.W.0011.000000T0000Z-130519T2300Z/
DUNN WI-PEPIN WI-ST. CROIX WI-
536 PM CDT SUN MAY 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN ST.
CROIX...NORTH CENTRAL PEPIN AND DUNN COUNTIES UNTIL 600 PM CDT...
AT 532 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 16 MILES SOUTHEAST OF NEW RICHMOND TO 5 MILES
WEST OF MENOMONIE TO 7 MILES NORTH OF DURAND...AND MOVING NORTHEAST
AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MENOMONIE...GLENWOOD CITY...DOWNING...EMERALD...BOYCEVILLE...
FOREST...WHEELER...CONNORSVILLE...TAINTER LAKE AND COLFAX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4459 9195 4459 9201 4477 9210 4485 9213
4486 9215 4486 9241 4521 9227 4521 9199
4518 9186 4494 9167
TIME...MOT...LOC 2236Z 203DEG 46KT 4502 9226 4496 9199
4477 9189
HAIL...<.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 3:59 PM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, May 19, 3:59 PM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
359 PM CDT SUN MAY 19 2013
.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 345 PM CDT SUN MAY 19 2013
NARROW AREA OF MODERATE TO STRONG THUNDERSTORMS NOTED ON RADAR
FROM TWIN CITIES SOUTH INTO EASTERN FREEBORN COUNTY. HRRR HANDLED
INTIATION OF THIS ACTIVITY OVER FAR NORTHERN IOWA AND FAR SOUTH
CENTRAL MN VERY WELL EARLIER THIS AFTERNOON...SO USED SAME TO
HELP PROJECT CONVECTION INTO TONIGHT ACROSS MUCH OF THE CWA.
USED GFS40 THETA E ADVECTION TO SORT OUT TIMING AND INTENSITY
OF PCPN INTO MONDAY AFTERNOON. THROTTLED BACK SOMEWHAT ON
QPF VALUES OVER PORTION OF THE FA DUE TO SLACKENING POP CHANCES
LATER TONIGHT AND AGAIN ON MONDAY. LOCAL WRF MODEL STILL INDICATING
VERY IMPRESSIVE 850MB TRANSPORT VECTOR CONVERGENCE OVER MUCH OF
THE FA LATE THIS AFTN INTO THIS EVENING...WITH SLACKENING VALUES
NOTED OVER SW PORTION OF CWA BY 06Z. WITH THAT SAID ANTICIPATE
BEST CHANCES FOR ANY FLOOD POTENTIAL FOR REMAINDER OF FLASH
FLOOD WATCH REGION WILL BE EAST OF A LINE...FROM ST CLOUD TO
HUTCHINSON...TO WINNEBAGO. 50H LOW OVER WESTERN DAKOTAS WILL
BECOME VERTICALLY STACKED WITH SFC CYCLONE BY MON/12Z TIME FRAME
ABOVE SE SODAK. SYSTEM WILL RETROGRADE INTO SE NODAK BY EARLY
MONDAY EVENING. BEST CHANCES FOR POPS CLEARLY INDICATED OVER
NORTHERN HALF OF FA MONDAY AFTN...IN ASSOCIATION WITH BEST
THETA E ADVECTION COUPLED WITH POSITION OF RIGHT REAR QUAD RELATED
TO 130KT JET CORE ABOVE NORTHERN ONTARIO.
.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 355 PM CDT SUN MAY 19 2013
BRIEF DISCUSSION DUE TO ONGOING STORMS. STUBBORN LOW PRESSURE SYSTEM
IN SOUTH DAKOTA LOOKS LIKE IT WILL DRIFT EAST...STILL OVER MN ON
WEDNESDAY. TROUGH AXIS SWINGS BY TO THE SOUTH EARLY WEDNESDAY...AND
HAVE THUS ENDED MENTION OF STORMS TUESDAY NIGHT. WILL KEEP MENTION
OF SHOWERS WEDNESDAY AND WED NIGHT. MOSTLY CLOUDY AND COOL WEATHER
EXPECTED AND HAVE LOWERED MAX TEMPS. UPPER LOW STILL CLOSE ENOUGH TO
MERIT KEEPING A CHANCE OF SHOWERS INTO THURSDAY IN THE EAST. THEN
UPPER RIDGE APPROACHES. CANADIAN SURFACE HIGH MAKES A GLANCING BLOW
AND WINDS MAY BE LIGHT ENOUGH THURSDAY NIGHT TO ALLOW TEMPS TO DROP
INTO THE UPPER 30S FROM MILLE LACS LAKE TO RICE LAKE AND LADYSMITH.
SOME VARIATION IN MODELS AS TO HOW LONG THE UPPER RIDGE WILL REMAIN
OVER THE AREA LATE THIS WEEK. SOME GUIDANCE SUGGESTS IT MOVING EAST
QUICKLY ENOUGH TO BRING IN ANOTHER CHANCE OF STORMS SATURDAY AND
SUNDAY.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY MORNING)
ISSUED AT 1250 PM CDT SUN MAY 19 2013
WARM FRONTAL BOUNDARY WHICH WAS CATALYST FOR EARLY MORNING
MODERATE TO HEAVY RAIN ACTIVITY CURRENTLY TREKKING INTO NORTHERN
MN. ANOTHER SHORT WAVE INITIATING ADDITIONAL CONVECTIVE ACTIVITY
OVER SW MN AND WESTERN IOWA. PRETTY STEEP LAPSE RATES NOTED
THIS AFTN ACROSS THE REGION. 12Z MSP UPPER AIR SOUNDING CONFIRMING
THIS FORECAST. USED HRRR MODEL WITH NEEDED TWEAKING TO ADVECT
SECOND ROUND OF CONVECTION INTO TAF REGION MAINLY LATE THIS
AFTN-INTO THE EARLY EVENING HOURS. BEST CHANCE FOR THUNDER
WILL REMAIN SOUTH OF A LINE FROM CANBY TO LAKEVILLE TO EAU CLAIRE.
STILL MOST OF ACTIVITY WILL BE OF SHOWERY TYPE VARIETY. LOOK
FOR MVFR CIGS AND VSBYS WITH MUCH OF THIS ACTIVITY. ANOTHER
ROUND OF MAINLY SHOWERS SHOULD REAPPEAR OVER THE TAF REGION
AFTER ABOUT 08Z...AND CONTINUE UP UNTIL ABOUT 14Z. COULD
EASILY BE SEVERAL HOURS OF LOW END MVFR CIGS AT MOST LOCATIONS
WITH THIS ACTIVITY...WITH KAXN VFR. LOOK FOR A THIRD ROUND
OF CONVECTIVE ACTIVITY AFTER 19-20Z TIME FRAME ON MONDAY.
MODERATE SE FLOW WILL RELAX TO LIGHT SE FLOW OVERNIGHT...WITH
A MORE MDT SOUTHERLY TO EVEN SSW BENT ANTICIPATED BY 20/17Z
AND THEN LASTING THROUGH END OF PERIOD.
KMSP...ATMOSPHERE IS BEING PRIMED WITH HEATING FOR ADDITIONAL
CONVECTIVE ACTIVITY TO MARCH THROUGH BY LATE THIS AFTERNOON.
LOOK FOR OCNL MVFR CIGS/VSBYS WITH ISOLATED TO SCT THUNDERSTORMS.
SECOND ROUND OF CONVECTIVE ACTIVITY WILL INITIATE AROUND 08Z
TIME FRAME...WITH SLACKENING LAPSE RATES POINTING TO MAINLY
SHOWERS. MDT SE FLOW WILL DECOUPLE TO BELOW 10KTS BY 03Z...AND
RETURN TO MDT SE FLOW BY 14Z. BEST CHANCE FOR A MORE SCT SHOWER
SITUATION WILL BE SEEN ON MONDAY BETWEEN 19Z AND 23Z TIME FRAME
...WITH ONCE AGAIN OCNL MVFR CIGS/VSBYS.
/OUTLOOK FOR KMSP/
MON...VFR/MVFR CIGS. SHRA/TSRA LIKELY. S-SSE WIND 10-15 KTS.
TUE...VFR/MVFR CIGS. SHRA/TSRA LIKELY. E-NE WIND 5 KTS.
WED...VFR/MVFR CIGS. SHRA LIKELY. NE WIND 5-10 KTS.
&&
.MPX WATCHES/WARNINGS/ADVISORIES...
MN...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR MNZ041>045-047>053-
057>063-066>070-075>078-084-085-093.
WI...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR WIZ014>016-023>028.
&&
SHORT TERM...AJZ
LONG TERM...TDK
AVIATION...AJZHazardous weather outlook, May 19, 3:59 AM CDT, 13 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 359 AM CDT SUN MAY 19 2013 MNZ041>045-047>052-054>059-064>066-073-074-200900- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-LAC QUI PARLE-SWIFT-CHIPPEWA-KANDIYOHI- MEEKER-WRIGHT-YELLOW MEDICINE-RENVILLE-MCLEOD-REDWOOD-BROWN- 359 AM CDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT SEVERAL ROUNDS OF RAIN AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. SOME OF THE THUNDERSTORMS MAY CONTAIN HEAVY RAIN...POSSIBLY FOR PROLONGED PERIODS. THERE IS A RISK THAT FLOODING...OR EVEN FLASH FLOODING...MAY OCCUR IN SOME AREAS...ESPECIALLY THOSE THAT RECEIVED EXCESSIVE RAINFALL YESTERDAY AND ABNORMALLY HIGH TOTALS THUS FAR THIS MONTH. THE EXCESSIVE RAINFALL MAY CAUSE RISES IN RIVERS... STREAMS...AND MAY ALSO CAUSE URBAN FLOODING. IN ADDITION TO THE HEAVY RAIN...SOME STORMS MAY BE STRONG TO SEVERE THROUGH TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS NEARLY THE ENTIRE COVERAGE AREA THROUGH TONIGHT. PRIMARY HAZARDS ARE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PERIODS OF THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO TUESDAY. SMALL HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH STORMS THAT DO DEVELOP. THE EXCESSIVE RAINFALL MAY CAUSE RISES IN RIVERS... STREAMS...AND MAY ALSO CAUSE URBAN FLOODING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON THROUGH TONIGHT. MNZ053-060>063-067>070-075>078-082>085-091>093-WIZ014>016-023>028- 200900- CHISAGO-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-SIBLEY-CARVER-SCOTT- DAKOTA-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-WASECA- STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-ST. CROIX- PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 359 AM CDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT SEVERAL ROUNDS OF RAIN AND THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. SOME OF THE THUNDERSTORMS MAY CONTAIN HEAVY RAIN...POSSIBLY FOR PROLONGED PERIODS. THERE IS A RISK THAT FLOODING...OR EVEN FLASH FLOODING...MAY OCCUR IN SOME AREAS...ESPECIALLY THOSE THAT RECEIVED EXCESSIVE RAINFALL YESTERDAY AND ABNORMALLY HIGH TOTALS THUS FAR THIS MONTH. THE EXCESSIVE RAINFALL MAY CAUSE RISES IN RIVERS... STREAMS...AND MAY ALSO CAUSE URBAN FLOODING. IN ADDITION TO THE HEAVY RAIN...SOME STORMS MAY BE STRONG TO SEVERE THROUGH TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS NEARLY THE ENTIRE COVERAGE AREA THROUGH TONIGHT. PRIMARY HAZARDS ARE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PERIODS OF THUNDERSTORMS ARE EXPECTED TO CONTINUE INTO TUESDAY. SEVERE THUNDERSTORMS WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH STORMS THAT DO DEVELOP ON MONDAY. THE EXCESSIVE RAINFALL MAY CAUSE RISES IN RIVERS... STREAMS...AND MAY ALSO CAUSE URBAN FLOODING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON...THROUGH TONIGHT...AND AGAIN ON MONDAY.
In the hours before
Local storm report, May 19, 4:56 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
456 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HEAVY RAIN CHANHASSEN 44.86N 93.56W
05/19/2013 E1.00 INCH CARVER MN TRAINED SPOTTER
CREATED 3 FEET OF WATER OVER THE ROAD AT AUDOBON AND PARK
ROAD.
&&
AJZLocal storm report, May 19, 4:58 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
458 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM TSTM WND DMG HASTINGS 44.73N 92.85W
05/19/2013 DAKOTA MN TRAINED SPOTTER
TREES DOWN WIND ESTIMATED 40 MPH
&&
LRSSpecial weather statement, May 19, 5:00 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
500 PM CDT SUN MAY 19 2013
MNZ053-060>063-068-070-192230-
ANOKA-CARVER-CHISAGO-DAKOTA-HENNEPIN-RAMSEY-WASHINGTON-
500 PM CDT SUN MAY 19 2013
...THUNDERSTORMS MOVING INTO/DEVELOPING OVER ANOKA...CARVER...
CHISAGO...DAKOTA...HENNEPIN...RAMSEY AND WASHINGTON COUNTIES THROUGH
530 PM CDT...
AT 455 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM THE LAKE MINNETONKA AREA TO
MINNEAPOLIS TO 6 MILES EAST OF EAGAN. THESE STORMS WERE MOVING NORTH
AT 45 MPH.
WINDS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MINNEAPOLIS.
ST. PAUL.
GOLDEN VALLEY.
PLYMOUTH.
MAPLE GROVE.
WILLERNIE.
LINO LAKES.
HUGO.
LAT...LON 4533 9342 4537 9311 4522 9285 4472 9297
4487 9322 4484 9353
TIME...MOT...LOC 2200Z 188DEG 39KT 4498 9345 4500 9322
4490 9304Local storm report, May 19, 5:05 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
505 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM TSTM WND GST 3 S ROSEMOUNT 44.70N 93.07W
05/19/2013 E45 MPH DAKOTA MN TRAINED SPOTTER
PEA SIZE HAIL
&&
LRSLocal storm report, May 19, 5:08 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
508 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM TSTM WND DMG HASTINGS 44.73N 92.85W
05/19/2013 DAKOTA MN TRAINED SPOTTER
LOST POWER LAW ENFORCEMENT RECEIVING MANY CALL
&&
LRSLocal storm report, May 19, 5:12 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
512 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND GST 10 W RIVER FALLS 44.86N 92.83W
05/19/2013 M58 MPH WASHINGTON MN TRAINED SPOTTER
&&
AJZThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 4:27 PM CDT | Severe Thunderstorm Warning | MPX | Pierce | 33 min |
| May 19, 4:50 PM CDT | Severe Thunderstorm Warning | MPX | Dunn, Pepin, Pierce | 40 min |
| May 19, 4:54 PM CDT | Severe Thunderstorm Warning | MPX | Pierce, Saint Croix | 36 min |
| May 19, 5:16 PM CDT | Severe Thunderstorm Warning | MPX | Rusk | 44 min |
| May 19, 5:23 PM CDT | Severe Thunderstorm Warning | MPX | Pierce, Polk, Saint Croix | 37 min |
| May 19, 5:26 PM CDT | Tornado Warning | MPX | Pierce, Saint Croix | 34 min |
| May 19, 5:51 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Dunn, Polk, Saint Croix | 39 min |
| May 19, 6:00 PM CDT | Severe Thunderstorm Warning | MPX | Polk | 15 min |
| May 19, 6:26 PM CDT | Severe Thunderstorm Warning | MPX | Barron, Polk, Rusk | 19 min |
| May 19, 6:36 PM CDT | Severe Thunderstorm Warning | MPX | Chippewa, Eau Claire | 39 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.